I had hepatitis A in march. My liver enzymes are back to normal and I am perfectly fine.my doctor wants to check my gallbladder still but I seem ok(touch wood). Haha any way I am a basketball player and my coach suggested a supplement that contains glutamin,creatine and taurine? Would that have any effect on my liver?
These supplements have their own advantages and disadvantages. Stomach upset and kidney damage are few of the common side effects of these supplements. You have been recovered from hepatitis A as you mentioned. It is best to consult your physician before starting any supplements as they can be really dangerous if started without a medical prescription and if not taken in adequate doses and duration. I sincerely hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.